# SDR UALA2010031600881

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 39,361 hours, 15,851 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: NP1653117
- Part serial: 237
- Condition: Damaged
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL AROUND CAPTAIN'S FRONT WINDSHIELD.  FOUND WINDOW SEAL DAMAGE.  REMOVED & REPLACED CAPTAIN'S WINDSHIELD.
